# SDR 0101631220

- Difficulty date: May 3, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- Aircraft time: 115,363 hours, 27,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANTS REPORTED SMELL OF SMOKE IN CABIN AND FLIGHT DECK.  TURNED OFF RECIRC FAN BUT SMELL REMAINED WITH SMOKE EVIDENT.  FLIGHT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED AIRCRAFT OF ALL SMELLS WITH EXTERNAL POWER.  ALL SYSTEMS OPERATED NORMALLY.
